| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a battery pack has bent pins identified after patient fitting.
Additional Manufacturer Narrative
Device evaluation of battery has been completed.The reported problem (bent pins) has been confirmed.As received, the battery was unable to fit securely into the monitor.The cause for the failure was isolated to a bent pin 1 in the battery connector, causing the fault.The root cause for the bent pins could not be positively identified.There was no adverse event that resulted from the damaged battery.